7
$\begingroup$

As is by now well known, Tu proved in 1998 that the C*-algebras coming from amenable groupoids satisfy the so-called UCT (universal coefficient theorem). Unfortunately, I don't speak french and I've only found this result in french.

Question: does anyone happen to know of any account of the proof that is written in English?

Tu's original paper is fairly long, and hence would require a lot of work to read for a non-speaker. Even talks available online, or particular cases (such as the same for amenable groups) would be helpful and very much appreciated.

[1] J.L. Tu, La conjecture de Baum–Connes pour les feuilletages moyennables, K-Theory 17 (1999) pp. 215–264, (pdf)

$\endgroup$

1 Answer 1

2
$\begingroup$

For anyone that might see this in the future, in the chapter 12 of here you may find a short summary of the main ideas of Tu's proof.

$\endgroup$

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.